# SDR CA090911007

- Difficulty date: September 5, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Engine: Pwa PW119B
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Condition: Failed
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) ENGINE TORQUE WAS SEEN TO FLUCTUATE FOLLOWING TAKE-OFF AND THE ENGINE WAS SHUT DOWN. TROUBLESHOOTING LED TO REPLACEMENT OF A FAULT EEC. (TC# 20090911007)
